# SDR AU980642

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182A
- Engine: Cont O470L
- System (JASC): 7320 · Fuel Controlling System
- Part: Bracket
- Part number: 630626
- Condition: Broken
- Location: Balance Tube
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE INDUCTION SYSTEM BALANCE TUBE SUPPORT BRACKET BROKEN.  ENGINE BACKFIRE CAUSED BALANCE TUBE TO COME OUT OF RUBBERS.
